Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Duluth, MN

June 20, 2012Carlton County, Minnesota

NWS Duluth, MN issued this special weather statement at Jun 20, 2012, 2:13 AM CDT for Carlton County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 2:13 AM CDT (07:13 UTC)
Expired
Jun 20, 2012, 2:45 AM CDT
In force
32 min
Issued by
NWS Duluth, MN

County Carlton County, MN

The radar

The Duluth radar (KDLH), 54 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3249 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3249 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
4.4
Supercell composite
29.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS83 KDLH 200713
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
213 AM CDT WED JUN 20 2012

MNZ035>038-200745-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN-
213 AM CDT WED JUN 20 2012

...THUNDERSTORMS WITH HEAVY RAINS...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
CROMWELL TO GLEN...MOVING EAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  DADS CORNER...        BROOKSTON...          AUTOMBA...
  SAWYER...             RONALD...             BURNETT...
  SAGINAW...            ARTHYDE...            GRAND LAKE...
  TWIG...               KETTLE RIVER...       DENHAM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4692 9233 4628 9290 4625 9378 4691 9299

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:43 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 20, 12:43 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1243 AM CDT WED JUN 20 2012

.AVIATION...06/20/06Z...
FOR THE RAINY RIVER VALLEY AND NORTHERN IRON RANGE...VFR WITH
SOME AREAS OF MVFR IN RAIN AND ISOLATED THUNDERSTORMS. FOR NOST OF
NORTHWEST WISCONSIN...EAST OF BAYFIELD PENINSULA AND THE UPPER ST
CROIX VALLEY...VFR WITH MVFR IN SHOWERS AND ISOLATED THUNDERSTORMS
DECREASING TO MVFR IN RAIN AND SCATTERED THUNDERSTORMS LATE
WEDNESDAY. FOR THE AREAS IN BETWEEN...LIFR IN CLOUDS...TORRENTIAL
RAIN AND IMBEDDED VIOLENT THUNDERSTORMS THROUGH THE PERIOD. THE
SITUATION FOR MOST OF THE AREA IS A HEAVY RAIN EVENT OF REMARKABLE
SCOPE. THE SITUATION TRANSITIONS FROM HEAVY RAIN JUST NORTH OF A
STRONG WARM FRONT...ABOUT NOON WEDNESDAY...TO HEAVY RAIN ALONG AN
ACTIVE AND SLOW MOVING COLD FRONT. THERE IS A POTENTIAL FOR
CONTINUED THUNDERSTORMS AND HEAVY RAIN THROUGH WEDNESDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 925 PM CDT TUE JUN 19 2012/

MESOSCALE UPDATE...CONCERNING ONGOING HEAVY RAINFALL/FLASH FLOODING
AND SEVERE THUNDERSTORM POTENTIAL...

**POTENTIALLY LIFE-THREATENING HEAVY RAINFALL/FLASH FLOOD EVENT
CONTINUES TO EVOLVE ACROSS A LARGE PART OF NORTHERN MINNESOTA**

INITIAL CLUSTER OF STRONG THUNDERSTORMS HAS MOVED OFFSHORE INTO
WESTERN LAKE SUPERIOR AND INTO NW WISCONSIN AS OF 915 PM CDT.
HOWEVER..SURFACE WARM FRONT REMAINS NEARLY STATIONARY FROM NEAR ST
CLOUD..EAST-NORTHEASTWARD TO NEAR SIREN AND HAYWARD..TO JUST SOUTH
OF IRONWOOD.  VERY STRONG LOW LEVEL FRONTOGENESIS IN THE 925-850 MB
LAYER REMAINS ANCHORED PARALLEL TO AND JUST NORTH OF THE SURFACE
FRONT FROM WEST CENTRAL MINNESOTA TO NEAR DULUTH AND IS BEING
ENHANCED BY INCREASING SWRLY LOW LEVEL JET OVER SOUTHERN MN WHICH
CONTINUES TO FOCUS A FEED OF VERY UNSTABLE AIR AND COPIOUS
MOISTURE (PWAT VALUES APPROACHING 2 INCHES) INTO THE FRONTAL
CIRCULATION ZONE. THIS HAS RESULTED IN CONTINUED AND PERSISTENT
THUNDERSTORM REDEVELOPMENT FROM THE ALEXANDRIA AREA TO BRAINERD AND
JUST WEST OF DULUTH.

WHILE THERE APPEARS TO BE AT LEAST SOME SMALL RISK OF ADDITIONAL
SEVERE THUNDERSTORM DEVELOPMENT PER SPC MESOSCALE DISCUSSIONS 1226
AND 1227..THE PRIMARY RISK REMAINS HEAVY RAINFALL AND FLASH FLOODING
OVER A LARGE PORTION OF THE NORTHLAND.  THIS WILL CONTINUE WELL INTO
THE NIGHT IN MOST LOCATIONS.  FLOODING THREAT MAY BE DIMINISHING
SLIGHTLY ACROSS THE IRON RANGE AS LOW LEVEL COOLER OUTFLOW HAS
PUSHED EFFECTIVE FOCUSING BOUNDARY SOUTHWARD INTO THE BRAINERD TO
DULUTH CORRIDOR /CLOSER TO THE WARM FRONT/..WHICH MAY ACT TO FOCUS
HEAVIEST RATES TO THE SOUTH OF THE IRON RANGE CITIES.  AFTER A BRIEF
BREAK IN THE DULUTH AREA AND ALONG THE NORTH SHORE..ADDITIONAL
TSTORMS WITH HEAVY RAIN WILL MOVE BACK ACROSS THIS AREA WITHIN THE
HOUR.

NUMEROUS REPORTS OF FLOODING AND WATER COVERED ROADS HAVE BEEN
RECEIVED FROM ACROSS THE ENTIRE AREA..AND WE CANNOT EMPHASIZE
STRONGLY ENOUGH THE HIGH END NATURE OF THE FLOODING THREAT
OVERNIGHT. THIS IS ESPECIALLY TRUE IN THE DULUTH AREA AND ALONG THE
NORTH SHORE OF LAKE SUPERIOR..WHERE FLOODING THREAT WILL BE ENHANCED
BY 1000-1500 FOOT TERRAIN DROP AND FLOOD WATERS RUSHING DOWN THE
HILL.  STORM SEWERS IN DULUTH HAVE BEEN REPORTED AS EXPLODING FROM
EXCESS WATER PRESSURE AT THE BOTTOM OF THE HILL..ALONG WITH FLOODING
IN THE TUNNELS ON INTERSTATE 35 IN DULUTH.  ADDITIONAL FLOODING IS
ALSO AFFECTING ALL RIVERS AND STREAMS ALONG THE NORTH SHORE..AND ANY
CAMPGROUNDS AND RIVER/ROAD INTERACTIONS ALONG THE NORTH SHORE COULD
BECOME POTENTIAL DEATH TRAPS OVERNIGHT WHEN THE FLOOD THREAT IS
EXACERBATED BY DARKNESS AND LACK OF VISIBILITY.

&&

.POINT TEMPS/POPS...
DLH  53  72  52  74 /  20  10  10  20
INL  49  71  50  74 /  10  20  20  20
BRD  55  74  54  78 /  10  20  10  10
HYR  54  76  52  77 /  40  10  20  20
ASX  55  74  51  73 /  40  10  20  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MNZ012-019>021-025-
     026-033>038.

WI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WIZ001-006.

LS...SMALL CRAFT ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR
     LSZ141>147.

&&

SHORT TERM...CANNON
LONG TERM....EOM
AVIATION...EOM
Hazardous weather outlook, Jun 19, 9:48 AM CDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE JUN 19 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
948 AM CDT TUE JUN 19 2012

...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE
RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS
EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE
SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH
FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO
WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER
NEAR AITKIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE
WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND.

THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
948 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE
NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS
AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE
MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE
OFFICE.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
SATURDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 10:55 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1055 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HEAVY RAIN       5 NW DULUTH             46.83N 92.19W
06/19/2012  M3.28 INCH       ST. LOUIS          MN   OFFICIAL NWS OBS

            SO FAR TODAY

&&

HLUCHAN
Special weather statement, Jun 19, 11:25 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1125 PM CDT TUE JUN 19 2012

MNZ037-038-WIZ001-200515-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
1125 PM CDT TUE JUN 19 2012

...THUNDERSTORMS WITH HEAVY RAINS...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCANLON TO
NICKERSON...MOVING EAST AT 45 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  WEST DULUTH...        PROCTOR...            HARLIS...
  GARY NEW DULUTH...    NEW DULUTH...         FOND DU LAC...
  FOXBORO...            DULUTH...             PATZAU...
  OLIVER...             SUPERIOR...           CHAFFEY...
  SOUTH RANGE...        WENTWORTH...          HAWTHORNE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4639 9257 4686 9248 4680 9206 4678 9207
      4673 9204 4669 9196 4670 9194 4670 9182
      4671 9175 4630 9187

KK
Local storm report, Jun 20, 12:25 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1225 AM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     FLOOD            DULUTH                  46.78N 92.12W
06/20/2012                   ST. LOUIS          MN   NWS EMPLOYEE

            WATER OVER THE ROAD AT HIGHWAY 53 AND MAPLE GROVE ROAD.

&&

KK
Special weather statement, Jun 20, 12:44 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1244 AM CDT WED JUN 20 2012

MNZ035>038-200645-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN-
1244 AM CDT WED JUN 20 2012

...THUNDERSTORMS WITH HEAVY RAINS...

AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
BAIN TO GLORY...MOVING EAST AT 45 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  KIMBERLY...           FLOWAGE LAKE...       RICE LAKE...
  LIBBY...              BIG SANDY LAKE...     MCGREGOR...
  SHESHEBEE...          DADS CORNER...        TAMARACK...
  LAWLER...             BALSAM...             RONALD...
  ARTHYDE...            WRIGHT...             AUTOMBA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4693 9242 4632 9249 4632 9371 4693 9366

KK
Special weather statement, Jun 20, 2:08 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 AM CDT WED JUN 20 2012

MNZ037-038-WIZ001>004-007-008-200815-
ASHLAND-BAYFIELD-CARLTON/SOUTH ST.
LOUIS-DOUGLAS-IRON-PINE-SAWYER-WASHBURN-
208 AM CDT WED JUN 20 2012

...THUNDERSTORMS WITH HEAVY RAINS...

AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
HERBSTER TO PLEASANT VALLEY...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  SOUTH RANGE...        PORT WING...          HERBSTER...
  FOXBORO...            CORNUCOPIA...         HARLIS...
  WENTWORTH...          PATZAU...             CLOVERLAND...
  SAND ISLAND...        WAINO...              POPLAR...
  MAPLE...              SAND BAY...           OULU...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4655 9264 4673 9203 4670 9182 4680 9138
      4701 9097 4695 9095 4699 9083 4697 9083
      4704 9077 4687 9048 4690 9064 4686 9070
      4684 9072 4686 9056 4684 9056 4673 9076
      4654 9030 4608 9174

KK
Special weather statement, Jun 20, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
213 AM CDT WED JUN 20 2012

MNZ035>038-200745-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN-
213 AM CDT WED JUN 20 2012

...THUNDERSTORMS WITH HEAVY RAINS...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
CROMWELL TO GLEN...MOVING EAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  DADS CORNER...        BROOKSTON...          AUTOMBA...
  SAWYER...             RONALD...             BURNETT...
  SAGINAW...            ARTHYDE...            GRAND LAKE...
  TWIG...               KETTLE RIVER...       DENHAM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4692 9233 4628 9290 4625 9378 4691 9299

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTSpecial Weather StatementDLH11 min
Jun 19, 7:07 PM CDTSpecial Weather StatementDLHAitkin23 min
Jun 19, 7:08 PM CDTSpecial Marine WarningDLH43 min
Jun 19, 7:21 PM CDTFlash Flood WarningDLHCook, Lake5 hr
Jun 19, 8:01 PM CDTSpecial Marine WarningDLH59 min
Jun 19, 8:04 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Crow Wing, Pine, Saint Louis4 hr
Jun 19, 8:14 PM CDTSpecial Weather StatementDLHCarlton16 min
Jun 19, 8:53 PM CDTSpecial Weather StatementDLHCrow Wing22 min
Jun 19, 8:58 PM CDTSpecial Marine WarningDLH41 min
Jun 19, 9:30 PM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Jun 19, 9:41 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing19 min
Jun 19, 11:34 PM CDTFlash Flood Warning EmergencyDLHCook, Lake, Saint Louis17 hr
Jun 20, 12:07 AM CDTAreal Flood WarningDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more12 hr
Jun 20, 12:26 AM CDTSpecial Marine WarningDLH94 min
Jun 20, 12:44 AM CDTSpecial Weather StatementDLHAitkin, Carlton61 min
Jun 20, 2:54 AM CDTSpecial Weather StatementDLHAitkin, Pine51 min
Jun 20, 4:02 AM CDTSpecial Weather StatementDLHCarlton58 min
Jun 20, 4:31 AM CDTSpecial Weather StatementDLHCrow Wing59 min
Jun 20, 5:49 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing56 min
Jun 20, 8:30 AM CDTRiver Flood WarningDLHCarlton8 days
Jun 20, 9:45 AM CDTSpecial Weather StatementDLHPine45 min
Jun 20, 10:03 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
Jun 20, 10:26 AM CDTFlash Flood WarningDLHCarlton, Saint Louis12 hr
Jun 20, 10:35 AM CDTSpecial Weather StatementDLHCarlton25 min
Jun 20, 10:36 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis39 min
Jun 20, 10:39 AM CDTSevere Thunderstorm WarningDLHSaint Louis36 min
Jun 20, 10:48 AM CDTSpecial Marine WarningDLH48 min
Jun 20, 11:51 AM CDTAreal Flood WarningDLHAitkin, Cass, Crow Wing, Itasca48 hr
Jun 20, 12:03 PM CDTSpecial Weather StatementDLHCook42 min
Jun 20, 12:08 PM CDTAreal Flood WarningDLHAitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more48 hr
Jun 20, 12:08 PM CDTSpecial Marine WarningDLH52 min
Jun 20, 12:15 PM CDTSpecial Marine WarningDLH30 min
Jun 20, 4:24 PM CDTAreal Flood WarningDLHLake, Saint Louis48 hr
Jun 19, 8:36 PM CDTSpecial Weather StatementDLHDouglas24 min
Jun 19, 9:13 PM CDTSpecial Weather StatementDLHBayfield17 min
Jun 19, 11:25 PM CDTSpecial Weather StatementDLHDouglas50 min
Jun 20, 12:18 AM CDTAreal Flood WarningDLHAshland, Bayfield, Douglas12 hr
Jun 20, 2:08 AM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas67 min
Jun 20, 3:26 AM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas, Sawyer64 min
Jun 20, 11:16 AM CDTSpecial Weather StatementDLHAshland, Bayfield44 min
Jun 20, 2:19 PM CDTSpecial Weather StatementDLHAshland, Sawyer, Washburn56 min
Jun 20, 3:17 PM CDTSpecial Weather StatementDLHIron, Price, Sawyer43 min
Jun 20, 4:35 PM CDTSpecial Weather StatementDLHAshland, Iron, Sawyer55 min
Jun 20, 5:12 PM CDTSpecial Weather StatementDLHIron, Price63 min
Jun 20, 5:18 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer57 min
Jun 20, 5:30 PM CDTAreal Flood AdvisoryDLHAshland, Iron, Price, Sawyer3 hr

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.